Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heptune

Started Retin-A without antibiotic...now going on--will the IB go away?

Recommended Posts

I've been on Retin-A for about two weeks and now am experiencing the initial breakout phase. I'm about to start Clindamycin for the IB but I'm worried it's too late for it to work effectively. Will the IB go away and if so, how soon? I'm going back to school in a couple weeks and my plan was to look better, not worse. Since my acne really isn't THAT bad (I'd call it mild/moderate) I'm hoping that my skin doesn't have to purge that much.

Share this post


Link to post
Share on other sites

Everyone is different with their IB. I, for one, had 9 weeks of full-blown IB, worst skin of my life, and now in week 12 my skin looks really great. You should mentally prepare yourself for 2 months of bad skin, if not then you will possibly find it too stressful being on Retin-A.

Lots of people have shorter IBs though, it just varies

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×